Tingiling hands .turning bright red or purple

Morning everyone on this beautiful sunny morning. .I'm wondering if anyone else as this problem with there hands .it keeps flaring up they hot and tight then go either bright red and other times purple tingling pins and needles sensation. Been happening a while but becoming more constant .when iv mentioned it to gp just dismissed it ..

7 Replies

oldestnewest
  • Your Symptoms could have numerous causes from carpet tunnel syndrome to hormone related problems. Best advice would be to go back to your GP and ask why he/she dismissed them. Your Doctor knows your conditions and if you say had R.A then it could be related to that or many other chronic conditions. You need an explanation but in all honesty I can think of at least 12 reasons all of which could be wrong, so best advice would be to go back to GP.

  • Thank you for your reply bafbessie .my gp and 2 different consultants have seen them look bit only oneed as said could be to do with my oxygen levels .I will make another appointment but I get so disheartened and anxious. .I don't know if I don't explain myself propley or they don't listen. .thanks again ..jan

  • Back to GP is the obvious advice. But if you are uneasy with your GP, change doctors. I know not easy but best. I have had to change Drs within practice twice. First Dr who diagnosed COPD gave me 5 yrs to live - that was over 10years ago. Recently moved to new town and first GP I saw took me off my regular, 3x a week, antibiotics. Fell ill immediately. Changed GP and I will not ever see him again. Rather see paramedic than elderly GP who doesn't know what he's talking about and will not listen to patient. It's your life in their hands.

  • Thanks jamoro for reply .I was just saying to family about moving GPS .my as turned into a domality practice. And it's gone from bad to worse .it's finding a decent gp these days .they all turning into health centres with just locum doctors ..I'm going to make another appointment and try again ..jan

  • I DON'T DOUBT YOUR MENTIONING WENT ON DEAF EARS. DOCTORS I HAVE BEEN TO FOR THE PAST 7-8 YEARS HAVE/HAD THE SAME PROBLEM. THE HOT, TINGLING, NEEDLES SOUNDS TO ME LIKE A NERVE DISORDER. I HAVE COPD AND BEFORE I GOT ON OXYGEN, MY HANDS AND FEET WOULD SOMETIMES BE RED OR PURPLE. STAND UP TO THE "GROUP" AND TELL THEM YOU NEED ANSWERS, NOT ARROGANCE. I AM NO WAY NEAR A MEDICAL ADVISER BUT I WOULD SEE A DOCTOR YOU CAN TRUST (IF YOU CAN FIND ONE) AND EXPLAIN ALL THE SYMPTOMS YOU HAVE. MY PROBLEM WAS POOR OXYGEN CIRCULATION, YOURS SOUNDS A LITTLE DEEPER. GOOD LUCK AND NEVER GIVE IN.

  • Not unusual side effect with common blood pressure drug Amlodipine? Check your medication patient leaflets for side effects. GPs & consultants are totally useless in my experience in recognising the possibility,

    Best wishes

  • I get similar with primary Raynaud's Phenomenon. It's a benign form of poor circulation caused by hyper-reactivity to cold and wind shear, which includes a dead white phase due to lack of blood in the hands, followed by a full on purple red itchy tingly phase where the blood vessels open fully, and feels like chilblains in the hands. I look after it by keeping several layers of clothes on, avoiding drafts and wearing gloves.

You may also like...